Aa
Aa
A
A
A
Close
Avatar universal

could Geodon 40 mg be causing my recent spike in BP?

I was prescribed Geodon 40 mg [email protected] for anxiety related to PTSD 2 weeks ago & have untreated hypertension that has been running extremely high the past 2 days & nights. What are the chances that Geodon's the cause?
2 Responses
Sort by: Helpful Oldest Newest
675718 tn?1530033033
side effects may happen drink plenty of water will minimize it too check with medical doctor hope this helps :)
Helpful - 0
675718 tn?1530033033
do you take it with meals ? you need food to activate the drug Geodon has K?
Helpful - 0
Have an Answer?

You are reading content posted in the PTSD / Post-Traumatic Stress Disorder Community

Top Anxiety Answerers
675718 tn?1530033033
El Paso, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?